Napredna pretraga

Pregled bibliografske jedinice broj: 727066

A partitioned scheme for fluid-composite structure interaction problems

Bukač, Martina; Čanić, Sunčica; Muha, Boris
A partitioned scheme for fluid-composite structure interaction problems // Journal of computational physics, 281 (2015), 493-517 doi:10.1016/ (međunarodna recenzija, članak, znanstveni)

A partitioned scheme for fluid-composite structure interaction problems

Bukač, Martina ; Čanić, Sunčica ; Muha, Boris

Journal of computational physics (0021-9991) 281 (2015); 493-517

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Fluid-structure interaction; composite structure; partitioned scheme; blood flow

We present a benchmark problem and a loosely- coupled partitioned scheme for fluid-structure interaction with composite structures. The benchmark problem consists of an incompressible, viscous fluid interacting with a structure composed of two layers: a thin elastic layer with mass which is in contact with the fluid and modeled by the Koiter membrane/shell equations, and a thick elastic layer with mass modeled by the equations of linear elasticity. An efficient, modular, partitioned operator-splitting scheme is proposed to simulate solutions to the coupled, nonlinear FSI problem, without the need for sub- iterations at every time-step. An energy estimate associated with unconditional stability is derived for the fully nonlinear FSI problem defined on moving domains. Two instructive numerical benchmark problems are presented to test the performance of numerical FSI schemes involving composite structures. It is shown numerically that the proposed scheme is at least first-order accurate both in time and space. This work reveals a new physical property of FSI problems involving thin interfaces with mass: the inertia of the thin fluid-structure interface regularizes solutions to the full FSI problem.

Izvorni jezik

Znanstvena područja


Projekt / tema
037-0693014-2765 - Matematička analiza kompozitnih i tankih struktura (Zvonimir Tutek, )

Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Autor s matičnim brojem:
Boris Muha, (267374)

Časopis indeksira:

  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus

Uključenost u ostale bibliografske baze podataka:

  • Social Services Abstracts